# SDR UPS01437169

- Difficulty date: October 9, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1350 UPPER AFT SHEAR / BATHTUB FITTING ATTACH BOLT HOLE, ONE EACH HOLE FOUND CRACK AT STRAP INNER SURFACE 8 O'CLOCK POSITION VIEW LOOKING O/B, .125 INCH APPROX.  REFER ATTACHED DRAWING FOR LOCATION.  FASTENER HOLE CRACK CLEARED AFTER REAMED TO 0.500 INCH, HOLE FINAL OVERSIZED TO 0.562 INCH AND INSTALLED WITH FREEZE PLUG AS THE REPAIR REQUIREMENT OF HX RS R53-43-34687 ITEM B3.
